Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96791
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArroussi, Hicham-
dc.contributor.authorPark, Inyoung-
dc.contributor.authorPau, Jordi-
dc.date.accessioned2016-03-31T12:09:12Z-
dc.date.available2016-03-31T12:09:12Z-
dc.date.issued2015-
dc.identifier.issn0039-3223-
dc.identifier.urihttp://hdl.handle.net/2445/96791-
dc.description.abstractA full description of the membership in the Schatten ideal $S_p(A_{\omega}^{2})$ for $0<p<\infty$ of Toeplitz operators acting on large weighted Bergman spaces is obtained.-
dc.format.extent19 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherPolskiej Akademii Nauk, Instytut Matematyczny-
dc.relation.isformatofVersió postprint del document publicat a: http://dx.doi.org/10.4064/sm8345-12-2015-
dc.relation.ispartofStudia Mathematica, 2015, vol. 229, p. 203-221-
dc.relation.urihttp://dx.doi.org/10.4064/sm8345-12-2015-
dc.rights(c) Polskiej Akademii Nauk, Instytut Matematyczny, 2015-
dc.subject.classificationFuncions de variables complexes-
dc.subject.classificationFuncions analítiques-
dc.subject.classificationTeoria d'operadors-
dc.subject.classificationOperadors lineals-
dc.subject.otherFunctions of complex variables-
dc.subject.otherAnalytic functions-
dc.subject.otherOperator theory-
dc.subject.otherLinear operators-
dc.titleSchatten class Toeplitz operators acting on large weighted Bergman spaces-
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/acceptedVersion-
dc.identifier.idgrec658907-
dc.date.updated2016-03-31T12:09:17Z-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
658907.pdf336.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.